Paper by Erik D. Demaine
- Erik D. Demaine, Martin L. Demaine, Adam Hesterberg, Quanquan Liu, Ron Taylor, and Ryuhei Uehara, “Tangled Tangles”, in The Mathematics of Various Entertaining Subjects (MOVES 2015), volume 2, 2017, pages 141–152, Princeton University Press.
- The paper is available in PDF (4255k).
- See information on file formats.
- [Google Scholar search]
- Related webpages:
- Tangle Font
See also other papers by Erik Demaine.
These pages are generated automagically from a
Last updated December 1, 2021 by